RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2011 Volume 56, Issue 4, Pages 818–826 (Mi tvp4428)

This article is cited in 1 paper

Short Communications

Asymptotic tail properties of the distributions in the class of dispersion models

A. B. Simasa, G. M. Cordeirob, S. Nadarajahc

a Universidade Federal da Para\'iba
b Universidade Federal Rural de Pernambuco
c University of Manchester, Department of Mathematics

Received: 15.06.2008
Revised: 17.07.2010

Language: English

DOI: 10.4213/tvp4428


 English version:
Theory of Probability and its Applications, 2011, 56:4, 703–710

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025